mental-health-icon
Anxiety Induced HTN
Hi, Recently I got a Panic attack, I started getting heart palpitation. I visited Cardiologist and he told me I have hypertension. I never had hypertension before. This is anxiety induced HTN. Cardiologist gave me HTN medication Olmezest H 20. BP is controlled but I am still having below symptoms. 1. Headache 2. Dizziness 3. Tinnitus 4. Feeling of lump in throat 5. Feeling of confusion and forgetfulness. I also checked with ENT and doctor said I have moderate DNS and possibly TMJ disorder. He gave me some antibiotic for that and a cream to apply behind ears. Please let me know what is the possible cause of these symptoms. How can I get rid of these symptoms? Thanks
70 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Ms. Hema Sampath
Clinical Psychologist 11 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹900 for 24 hrs

To identify the reason or your panic attacks and to sort it out I would suggest  you to consult a psychologist in your place and learn to how to handle by yourself even after you encounter later in your life.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Survesh Kumar Laxman Halakatti
Addiction Psychiatrist 8 yrs exp Pune
Hi , if you are having symptoms like palpitation, lightheadedness, tingling sensation around mouth, feeling of loss of strength in your legs and arms lasting for a minute to twenty minutes which comes back to normal after that you could be having Panic attacks which could be stress induced . Check your blood pressure in your normal state after 20 minutes of rest with a gap of one week between two measurements . On both these occasions if your BP is on higher side then you will have to continue with antihypertensive medication . But if your blood pressure is >150/110 then you will be started on antihypertensive medication. The symptoms expressed by you are symptoms of continuing anxiety . Stop searching for the causes of each of those symptoms on internet as each one can have a number of causes and this might further increase your anxiety .Please consult a Psychiatrist for evaluation and treatment of anxiety .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Amphetamine induced anxiety disorder
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.